# SDR HALA20230908193

- Difficulty date: September 7, 2023
- Submitted: September 8, 2023
- Operation: Air carrier
- Aircraft: N213HA
- Make and model: Airbus A321-271N
- Aircraft serial: 08157
- Aircraft time: 14,982 hours, 3,204 cycles
- Engine: Iae PW1133GAJM
- Engine time: 8,528 hours, 4,156 cycles
- System (JASC): 7700 · Engine Indicating System
- Part: Unknown
- Part number: 10233482106
- Part serial: 5004238
- Condition: Faulty
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - ON PDC FOUND ECAM MESSAGE ENG 1 FUEL VALVE FAULT FUEL VALVE NOT OPEN AND ENG 1 FADEC IDENT FAULT. PERFORMED TSM 77-31-00-810-801A FOUND #1 PHMU FAIL MESSAGE. REPLACED #1 PHMU PER AMM TASK 77-31-400-801A, RAN ENG NO FAULTS NOTED, OK TO CONTINUE.
